Open Access
Translator Disclaimer
2016 Exponential dichotomies for impulsive equations via quadratic functions
Luis Barreira, Claudia Valls
Rocky Mountain J. Math. 46(6): 1771-1793 (2016). DOI: 10.1216/RMJ-2016-46-6-1771

Abstract

We give a characterization of the existence of a nonuniform exponential dichotomy for a linear impulsive differential equation. The characterization uses quadratic functions and the symmetric matrices defining them. As an application, we give a simple proof of the robustness property of a nonuniform exponential dichotomy under sufficiently small linear perturbations.

Citation

Download Citation

Luis Barreira. Claudia Valls. "Exponential dichotomies for impulsive equations via quadratic functions." Rocky Mountain J. Math. 46 (6) 1771 - 1793, 2016. https://doi.org/10.1216/RMJ-2016-46-6-1771

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 1357.34091
MathSciNet: MR3591261
Digital Object Identifier: 10.1216/RMJ-2016-46-6-1771

Subjects:
Primary: ‎34D09, 34D10

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.46 • No. 6 • 2016
Back to Top